Translator Disclaimer
May 2018 Some Operators in Ideal Topological Spaces
H. Al-Saadi, A. Al-Omari
Missouri J. Math. Sci. 30(1): 59-71 (May 2018). DOI: 10.35834/mjms/1534384955

Abstract

In this paper, we give an extensive study of ideal topological spaces and introduce some new types of sets with the help of a local function. Several characterizations of these sets will also be discussed through this paper. Moreover, we obtain characterizations of $\Psi_{\omega}$-operator and $\omega$-codense.

Citation

Download Citation

H. Al-Saadi. A. Al-Omari. "Some Operators in Ideal Topological Spaces." Missouri J. Math. Sci. 30 (1) 59 - 71, May 2018. https://doi.org/10.35834/mjms/1534384955

Information

Published: May 2018
First available in Project Euclid: 16 August 2018

zbMATH: 06949050
MathSciNet: MR3844391
Digital Object Identifier: 10.35834/mjms/1534384955

Subjects:
Primary: 54A05
Secondary: 54C10

Rights: Copyright © 2018 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.30 • No. 1 • May 2018
Back to Top